# SDR 20010511CW014

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Aircraft: N41460
- Make and model: Piper PA-28-181
- Aircraft serial: 2843153
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30802
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor, Precision
- Component part number: MA45105193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE CARBURETOR FLOAT WAS FOUND WITH ONE OF THE CHAMBERS HALF FULL OF 100 LOW LEAD.
